# SDR QXEA2017073100502

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 20,423 hours, 22,085 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 415118
- Part serial: 0024
- Condition: Vibration
- Location: Nlg
- Part time: 18,379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE BETWEEN 90-100 KTS, THERE WAS SIGNIFICANT NOSE WHEEL VIBRATION. AFTER THE GEAR DOOR HAD CLOSED, VIBRATION STOPPED AFTER 8 SECONDS. NOTICED SEVERE VIBRATION DURING INTIAL BRAKING UPON LANDING. AIRCRAFT REMOVED FROM SERVICE. REPLACED NR 1 AND NR 2 NLG WHEEL AND TIRE ASSY'S IAW TASK CARD 6324102. NO OTHER DEFECTS NOTED.RETURNED TO SERVICE.
